Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Irregular periods, continues dark discharge, using condoms no birth control pills. Suggestion?

Im late on my period. ive been irregular for years. i have neve been to the gyno.. i was about 4 weeks late then had signs of a period. im having terrible cramps and been showing really dark discharge and blood.. normally this shows the first day of my period. but this is going on for almost three days.. i have been sexually active.. using condoms no other birthcontrol method. im scared and dont know what to do.. no health insurance
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, the pain is called the dismenorrhea, irregular periods and dark discharge is a sign of infection, or anemia, and P.C.O.D, so it is always better to consult a gynecologist for diagnosis and treatment,
For anemia take more of green leafy vegetables, pulses, sprouts, and protein rich foods. Thank you.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor